# SDR VTZA98119

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6452 - DURING CRUISE AT 1430 HOURS ON 3-7-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED PASSENGER DOOR HANDLE MECHANISM AND MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
